EconPapers    
Economics at your fingertips  
 

Solutions of Second‐Order m‐Point Boundary Value Problems for Impulsive Dynamic Equations on Time Scales

Xue Xu and Yong Wang

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We study a general second‐order m‐point boundary value problems for nonlinear singular impulsive dynamic equations on time scales uΔ∇(t) + a(t)uΔ(t) + b(t)u(t) + q(t)f(t, u(t)) = 0, t ∈ (0,1), t ≠ tk, uΔ(tk+)=uΔ(tk)-Ik(u(tk)), and k=1,20,…,n, u(ρ(0))=,u(σ(1))=∑i=1m-2αiu(ηi) . The existence and uniqueness of positive solutions are established by using the mixed monotone fixed point theorem on cone and Krasnosel’skii fixed point theorem. In this paper, the function items may be singular in its dependent variable. We present examples to illustrate our results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/867018

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:867018

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:867018